JOURNAL BROWSE
Search
Advanced SearchSearch Tips
 HOME > Journal Browse > About Journal > Journal Vol & Issue
Honam Mathematical Journal
Journal homepage(new window)
Journal Basic Information
pISSN :
1225-293X 
eISSN :
 
Journal DOI :
10.5831/HMJ 
Frequency :
Others 
Editor in Chief :
move
Print(new window) E-mail(new window) Excel Download
1
  • Abstract(view)
PDF Download(new window)
2
  • Abstract(view)
PDF Download(new window)
3
  • Abstract(view)
PDF Download(new window)
4
  • Abstract(view)
PDF Download(new window)
5
  • Abstract(view)
PDF Download(new window)
6
  • COMPACT INTERPOLATION ON Ax
  • Kang, Joo-Ho ;
  • Honam Mathematical Journal, volume 32, issue 2, 2010, Pages 255~260
  • DOI : 10.5831/HMJ.2010.32.2.255
  • Abstract(view)
PDF Download(new window)
7
  • Abstract(view)
PDF Download(new window)
8
  • A BIJECTIVE PROOF OF r
  • Moon, Dong-Ho ;
  • Honam Mathematical Journal, volume 32, issue 2, 2010, Pages 271~281
  • DOI : 10.5831/HMJ.2010.32.2.271
  • Abstract(view)
PDF Download(new window)
9
  • Abstract(view)
PDF Download(new window)
10
  • Abstract(view)
PDF Download(new window)
11
  • Abstract(view)
PDF Download(new window)
12
  • H * H-FUZZY SETS
  • Lee, Wang-Ro ; Hur, Kul ;
  • Honam Mathematical Journal, volume 32, issue 2, 2010, Pages 333~362
  • DOI : 10.5831/HMJ.2010.32.2.333
  • Abstract(view)
PDF Download(new window)